Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 18, issue 3
https://doi.org/10.1007/s00585-000-0285-6
https://doi.org/10.1007/s00585-000-0285-6
31 Mar 2000
31 Mar 2000

Semiannual and annual variations in the height of the ionospheric F2-peak

H. Rishbeth, K. J. F. Sedgemore-Schulthess, and T. Ulich

Viewed

Total article views: 1,645 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
835 737 73 1,645 85 74
  • HTML: 835
  • PDF: 737
  • XML: 73
  • Total: 1,645
  • BibTeX: 85
  • EndNote: 74
Views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.489137131613127694189600342118460100110000HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 202505101520
Cumulative views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.41,5621,5711,5841,5911,6041,6201,6331,6451,645792798807811812820829835835699702706708719727731737737717171727373737373HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250500100015002000

Cited

Latest update: 02 Apr 2025
Download
Share